Alert archive / Florida / Freeze Warnings in 2014
Freeze Warning 6, NWS Jacksonville, FL
NWS Jacksonville, FL issued this freeze warning at Jan 21, 2014, 2:44 AM EST for 7 counties in Florida. It took effect at Jan 22, 2014, 2:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 21, 2014, 2:44 AM EST (07:44 UTC)
- In effect from
- Jan 22, 2014, 2:00 AM EST
- Expired
- Jan 22, 2014, 10:00 AM EST
- In force
- 8 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 71 km from the middle of the area, began a volume at 07:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this freeze warning went out at Jan 20, 8:09 PM EST, 6 hours 35 minutes earlier.
Area forecast discussion, Jan 20, 8:09 PM EST, 6 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
809 PM EST MON JAN 20 2014
.UPDATE...
SURFACE HIGH PRESSURE REMAINS ENTRENCHED TO THE SOUTHWEST OF THE
LOCAL AREA...WITH THE NEXT COLD FRONT NUDGING SE ACROSS THE MIDDLE
MISSISSIPPI VALLEY. HIGH CLOUDS ARE STREAMING EAST ACROSS THE
AREA THIS EVENING. THESE CLOUDS...ALONG WITH SOME SW FLOW...WILL
KEEP TEMPERATURES UP A BIT VERSUS LAST NIGHT...AS WELL AS TO
PREVENT FOG DEVELOPMENT. EXPECT LOWS TNGT IN THE LOWER/MID 40S
INLAND...WITH UPPER 40S/AROUND 50 CLOSER TO THE COAST AND
ACROSS NORTH-CENTRAL FL.
&&
.AVIATION...
PREVAILING VFR INTO TUESDAY...WITH MVFR CIGS POSSIBLE TUESDAY
AFTN AS THE FRONT APPROACHES. LIGHT WINDS THIS EVENING WILL
INCREASE BY TUESDAY MORNING...BECOMING WEST 12-15 KT WITH GUSTS
OF 20-25 KT TUESDAY AFTN.
&&
.MARINE...
BENIGN CONDITIONS PREVAIL THIS EVENING. WINDS WILL INCREASE OVERNIGHT
WITH SCA OFFSHORE BY MORNING. ADVISORY CONDITIONS DUE TO WINDS
WILL BECOME LIKELY NEAR SHORE BY LATE TUESDAY WITH THE COLD FRONTAL
PASSAGE.
RIP CURRENTS: LOW RISK.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 40 60 27 47 / 0 10 0 0
SSI 45 65 30 46 / 0 20 10 0
JAX 44 68 29 49 / 0 20 10 0
SGJ 48 69 31 47 / 0 20 20 0
GNV 44 69 30 50 / 0 20 10 0
OCF 46 71 30 52 / 0 20 20 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING
FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-
HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
GA...NONE.
AM...SMALL CRAFT ADVISORY FROM 5 AM TUESDAY TO 11 AM EST WEDNESDAY
FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
SMALL CRAFT ADVISORY FOR WINDS FROM 3 PM TUESDAY TO 5 AM EST
WEDNESDAY FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT
20 NM-FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST
AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM.
&&
ALLEN/SHULER/GUILLETHazardous weather outlook, Jan 20, 2:37 PM EST, 12 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 237 PM EST MON JAN 20 2014 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-211945- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 237 PM EST MON JAN 20 2014 ...WINDY CONDITIONS ARE EXPECTED ON TUESDAY... ...FREEZE WATCH FOR MOST OF NORTHEAST FLORIDA TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING... ...SMALL CRAFT ADVISORIES TUESDAY THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT... PATCHY FOG IS POSSIBLE AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... WINDY CONDITIONS ARE EXPECTED TUESDAY AFTERNOON WITH THE NEXT COLD FRONTAL PASSAGE AND LAKE WIND ADVISORY CONDITIONS ARE POSSIBLE OVER THE LAND AREAS. SMALL CRAFT ADVISORIES HAVE BEEN ISSUED FOR THE COASTAL WATERS. SUB-FREEZING TEMPERATURES ARE EXPECTED TUESDAY AND WEDNESDAY NIGHTS AND OVERNIGHT LOWS WILL FALL INTO THE 20S OVER INLAND AREAS. A FREEZE WATCH IS IN EFFECT LATE TUESDAY NIGHT FOR NORTHEAST FLORIDA WITH THE EXCEPTION OF FLAGLER COUNTY. WIND CHILLS MAY FALL INTO THE UPPER TEENS AND LOWER 20S EARLY WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 2:44 AM EST | Lake Wind Advisory | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 16 hr |
| Jan 21, 2:45 AM EST | Gale Warning | JAX | 26 hr | |
| Jan 21, 2:45 AM EST | Small Craft Advisory | JAX | 37 hr | |
| Jan 21, 2:39 PM EST | Wind Chill Advisory | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 19 hr |
| Jan 21, 2:49 PM EST | Freeze Watch | JAX | Flagler | 24 hr |
| Jan 21, 2:49 PM EST | Hard Freeze Watch | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 24 hr |
| Jan 21, 3:32 PM EST | Special Weather Statement | JAX | Nassau | 43 min |
| Jan 21, 3:39 PM EST | Special Marine Warning | JAX | 96 min | |
| Jan 21, 3:52 PM EST | Special Weather Statement | JAX | Duval | 38 min |
| Jan 21, 3:54 PM EST | Special Weather Statement | JAX | Union | 36 min |
| Jan 21, 3:59 PM EST | Special Marine Warning | JAX | 2 hr | |
| Jan 21, 4:13 PM EST | Severe Thunderstorm Warning | JAX | Duval | 47 min |
| Jan 21, 4:29 PM EST | Special Weather Statement | JAX | Duval | 46 min |
| Jan 21, 4:50 PM EST | Special Marine Warning | JAX | 85 min | |
| Jan 21, 5:10 PM EST | Special Weather Statement | JAX | Clay | 50 min |
| Jan 21, 5:14 PM EST | Special Marine Warning | JAX | 2 hr | |
| Jan 21, 5:52 PM EST | Special Marine Warning | JAX | 113 min | |
| Jan 21, 3:38 PM EST | Special Weather Statement | JAX | Camden | 37 min |
Nearby
Freeze Warnings in Florida, 2014Every freeze warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.